# SDR CA150817002

- Difficulty date: August 2, 2015
- Submitted: April 22, 2016
- Operation: General aviation
- Make and model: Cessna 680CE
- Engine: Pwc PW306C
- System (JASC): 2120 · Air Distribution System
- Part: Unknown
- Condition: Odor
- Location: Cabin
- Stage of operation: CL
- How discovered: O
- Nature of condition: B
- Precautionary procedure: A

## Discrepancy

(CAN) DURING CLIMB, PASSING THROUGH 19,000 FEET, THE PILOT NOTICED OIL ODOR.  UNEVENTFUL LANDING WAS PERFORMED. THE OPERATOR WILL REQUEST A COAT SAMPLE KIT FOR BOTH ENGINES. TROUBLESHOOTING ONGOING.
